# SDR IPXA20230825851

- Difficulty date: August 25, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 123,890 hours, 20,843 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** BLEED 2 OVHT FOUND #2 ENGINE PRV CONTROLLER SUPPLY LINE LOOSE, MISROUTED AND GALLED. REPAIRED ALL THE ABOVE. REPLACED SUPPLY LINE AND FITTINGS IAW AMM 36-11-20.  BLEED 2 OVHT STILL EXISTS. NO HELP.
